# SDR IPXA2015092293837

- Difficulty date: September 8, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,947 hours, 19,544 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N405764
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C17, NR 7 L/E SLAT DENTS NR 7 & NR 8 ON T/E WEDGE OUT OF SRM LIMITS.    REPAIRED WEDGE WITH METAL HOT BOND REPAIR IAW REO-G19182, REV B & EO B757-5750-58805-A.
